×

Found 176 Documents (Results 1–100)

100
MathJax

Semilinear elliptic equations. Classical and modern theories. (English) Zbl 1472.35006

De Gruyter Series in Nonlinear Analysis and Applications 35. Berlin: De Gruyter (ISBN 978-3-11-055535-6/hbk; 978-3-11-055628-5/ebook). xvii, 470 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Nonexistence of solutions of the Dirichlet problem for some quasilinear elliptic equations in a half-space. (English. Russian original) Zbl 1353.35152

Differ. Equ. 52, No. 6, 749-760 (2016); translation from Differ. Uravn. 52, No. 6, 770-781 (2016).
PDF BibTeX XML Cite
Full Text: DOI

A Liouville theorem for nonlocal equations in the Heisenberg group. (English) Zbl 1330.35490

“Bruno Pini” Mathematical Analysis Seminar 2014. Papers from the seminar, University of Bologna, Bologna, Italy, 2014. Bologna: Università di Bologna, Alma Mater Studiorum. 127-146 (2014).
PDF BibTeX XML Cite

A remark about symmetry of solutions to singular equations and applications. (English) Zbl 1260.35006

Giacomoni, Jaques (ed.) et al., Eleventh international conference Zaragoza-Pau on applied mathematics and statistics, Jaca, Spain, September 15–17, 2010. Zaragoza: Prensas Universitarias de Zaragoza (ISBN 978-84-15538-15-8/pbk). Monografías Matemáticas “García de Galdeano” 37, 25-35 (2012).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software